# SDR ARWA20030209

- Difficulty date: February 26, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- Aircraft time: 53,325 hours, 27,788 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 100064901
- Part serial: 16037
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON PRE-FLIGHT, LOWER CARGO SMOKE DETECTOR MAINTENANCE LIGHT ON.  ENTERED ON DMI  17527 IAW MEL 26-10-1-1A.   REMOVED AND REPLACED LOWER SMOKE DETECTOR UNIT (SDU) FA 16037.  OPERATIONAL CHECK IAW STC  ST00746LA-D FOUND NORMAL. CLEARED DMI # 17527 AND REMOVED PLACARD.
